# SDR AALA2020071549005

- Difficulty date: July 12, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 22,462 hours, 8,694 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - R4 DOOR, "CHECK DOOR PRESSURE" CIDS (CABIN INTERCOMMUNICATION DATA SYSTEM) MESSAGE.  SERVICED R4 DOOR ASSIST BOTTLE PER AMM 52-10-00, OKAY FOR SERVICE.
